# SDR CALA9801105

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK WITH CORROSION ON LT WING STA XRS 280 FLAP RIB ON LEADING EDGE PANEL FLANGE.  THE RIB WAS REMOVED FROM SUPPORT CAP, A NEW RIB WAS FABRICATED AND INSTALLED IAW SRM 51-10-4 AND 51-10-3.
